# SDR CA070329007

- Difficulty date: March 14, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 31,366 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210004
- Condition: Unserviceable
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

(CAN) A GROUND INCIDENT OCCURRED WHERE ONE AC TAXIED INTO ANOTHER.  BOTH AIRCRAFT WERE ON STRAIGHT SKIS. AFTER START-UP THE AC  MOVED FORWARD FROM ITS PARKING SPOT, THEN WHEN THE PILOT MOVED THE POWER LEVER INTO REVERSE THE NR 2 PROP WENT INTO REVERSE MOMENTARILY BUT THEN WENT INTO FORWARD PITCH WITH THE POWER LEVER STILL IN REVERSE.  AS A CONSEQUENCE THE RT WING MOVED FORWARD CAUSING THE AIRCRAFT TO SWING TO THE LT AND THE AIRCRAFT ENDED UP WITH IT’S LT WING UNDER THE RT WING OF THE PARKED AC, IT’S LT SPINNER INTO THE RT WINDSHIELD OF THE PARKED AC, AND THE NR 1 PROP DAMAGED THE NOSE OF THE PARKED AIRCRAFT. AFTER TEMPORARY REPAIRS WERE COMPLETED AND THE NR 1 PROP AND ENGINE WERE CHANGED ON THE AIRCRAFT THAT HA
